Differential and Integral Equations

A weak Harnack estimate for supersolutions to the porous medium equation

Pekka Lehtelä

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work, we prove a weak Harnack estimate for the weak supersolutions to the porous medium equation. The proof is based on a priori estimates for the supersolutions and measure theoretical arguments.

Article information

Differential Integral Equations, Volume 30, Number 11/12 (2017), 879-916.

First available in Project Euclid: 1 September 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K65: Degenerate parabolic equations 35B45: A priori estimates 35K10: Second-order parabolic equations


Lehtelä, Pekka. A weak Harnack estimate for supersolutions to the porous medium equation. Differential Integral Equations 30 (2017), no. 11/12, 879--916. https://projecteuclid.org/euclid.die/1504231278

Export citation